# SDR IPXA2018031627511

- Difficulty date: March 12, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 83,390 hours, 17,314 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support
- Part number: ARB71182
- Condition: Corroded
- Location: Mlg Attach
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SVRMLG WING ATTACHMENT SUPPORT ASSEMBLY CORRODED IN LOWER AFT BOLT BORE FOR THE GEAR RETRACT CYLINDER SUPPORT BRACKET.REPAIRED WING ATTACHMENT SUPPORT ASSEMBLY PER MD11 SRM 57-20-14 REPAIR 1.
